# SDR AALA202509090759

- Difficulty date: July 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5391065720100
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURRED MATERIAL AT LOWER LATERAL FITTING (RH) OF THE ELECTRONICS RACK 80VU MEASURE ELONGATED HOLE IS L=0.399 INCH. MAINTENANCE ACCOMPLISHED INTERIM REPAIR INSTRUCTIONS ON LOWER LATERAL FITTING (RH) OF THE ELECTRONICS RACK 80VU IAW EA #366837.
